| Catalog Number |
20159E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd ext set w/macrobore 2vps y-conn leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: one of the ports was leaky and had to be clamped shut to prevent back flow of blood.
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 20159e lot number 22069005 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 01jun2022.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.H3 other text : see h.10.
Event or Problem Description